# SDR 97ZZZX5165

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1071F
- Make and model: Beech 58
- Aircraft serial: TH1771
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Wire
- Condition: Shorted
- Location: Starter
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WOULD NOT STAR, HIGH AMP DRAW WITH RELAY ENGAGED.  FOUND STARTER WIRE SHORTED AGAINST ENGINE MOUNT.  TTAF:  381.8 HOURS.  STARTER WIRES NEED TO BE INSPECTED AND TIED BACK.
